Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Burning facial skin, dark areas. What is happening?

Hello. Last year i felt a burning sensation on the corner of my lip. I didn t think of it as any major issue although it was burning for most of the day and that corner was dry. When I took a look in the mirror a dark mark had appeared. The mark is still there. Today the same thing happened but it was closer to my chin . My skin was burning and now i have three large dark areas. Honestly, I am terrified and irritated by by flawed skin. What do you think is happening?
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
hi...thnks for posting here.If burning occuring after exposure to sun then you are suffering from sun allergy.Just cover your face while going outside,apply sunscreen and desowen cream at night,but if burning is occuring even without sun exposure then you are suffering from perioral dermatitis ,in that case you consult a dermatologist and start treatment accordingly.
Answered: Tue, 26 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor